Reference Type | Journal (article/letter/editorial) |
---|
Title | Classification of three-state Hamiltonians solvable by the coordinate Bethe ansatz |
---|
Journal | Journal of Physics A: Mathematical and Theoretical |
---|
Authors | Crampé, N | Author |
---|
Frappat, L | Author |
Ragoucy, E | Author |
Year | 2013 (October 11) | Volume | 46 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1751-8113/46/40/405001Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6086474 | Long-form Identifier | mindat:1:5:6086474:3 |
---|
|
GUID | 0 |
---|
Full Reference | Crampé, N, Frappat, L, Ragoucy, E (2013) Classification of three-state Hamiltonians solvable by the coordinate Bethe ansatz. Journal of Physics A: Mathematical and Theoretical, 46. 405001pp. doi:10.1088/1751-8113/46/40/405001 |
---|
Plain Text | Crampé, N, Frappat, L, Ragoucy, E (2013) Classification of three-state Hamiltonians solvable by the coordinate Bethe ansatz. Journal of Physics A: Mathematical and Theoretical, 46. 405001pp. doi:10.1088/1751-8113/46/40/405001 |
---|
In | (n.d.) Journal of Physics A: Mathematical and Theoretical Vol. 46. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.